I have been on adipex for 2 weeks now. I am having dry mouth, no energy, and just feel sleepy. I quit the adipex today and now i feel like im about to pass out again and i have a terrible headache. Should i be concerned?
Hi all of the symptoms you describe are known potential side effects of taking Adipex. The fact that you feel like passing out now that you have discontinued them abruptly, could be due to CNS involvement or maybe hypotension(?)... this should rectify itself very quickly, so try not to be too concerned. If it continues speak with your doctor, but i really don't think it is anything to worry about long term
Take things very slowly and push water to help build up those blood cells. No quick movements or sitting up quickly until you get yourself grounded and centered before standing up. Low potassium can cause this issue, too. Stopping medications abruptly can have these unwanted side effects. If they don't correct in a few days, I would contact your doctor's office. They should be made aware that this med wasn't agreeing with you and you stopped it.
Be safe, be well and take good care of yourself.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 1 answer
Weight - I was wondering if someone can please help me I started taking phendimetrazine 105 mg today
Posted 29 Aug 2012 • 1 answer
Posted 23 Jan 2013 • 1 answer
Posted 5 Feb 2016 • 4 answers
Posted 20 Jul 2016 • 1 answer